# SDR AWXA200301049

- Difficulty date: August 14, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A 1.250 CRACK WAS FOUND ON FUSELAGE EXTERNAL SKIN FROM FASTENER HOLE AT AFT RADIO ALTIMETER ANTENNA CUTOUT BS 450, BL 0. MAINTENANCE CUTOUT DAMAGED SKIN AT BS 450, BL 0 AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR DOUBLER, 2 EACH FILLERS, AND SPACER RING; INSTALLED REPAIR PARTS IAW AWA E.R. 15-5312-03248-SH1.
